# SDR ABXA9900345

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769859
- Condition: Cracked
- Location: Ws 250.089
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB CRACKED AT STATION XS 250.089.  REPLACED ANGLE IAW DC8 SRM 51-1-20D.
